Mathematische Annalen

, 346:117 | Cite as

A note on lattices in semi-stable representations



Let p be a prime, K a finite extension over \({{\mathbb Q}_p}\) and \({G = {\rm Gal}(\overline K /K)}\) . We extend Kisin’s theory on \({\varphi}\) -modules of finite E(u)-height to give a new classification of G-stable \({{\mathbb Z}1_p}\) -lattices in semi-stable representations.

Mathematics Subject Classification (2000)

Primary 14F30 14L05 


  1. 1.
    Berger L.: Limites de représentations cristallines. Compos. Math. 140(6), 1473–1498 (2004)MATHMathSciNetGoogle Scholar
  2. 2.
    Breuil C.: Représentations p-adiques semi-stables et transversalité de Griffiths. Math. Ann. 307(2), 191–224 (1997)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Breuil, C.: Integral p-adic Hodge theory. Algebraic geometry 2000, Azumino (Hotaka), Adv. Stud. Pure Math., vol. 36, pp. 51–80. Math. Soc. Japan, Tokyo (2002)Google Scholar
  4. 4.
    Caruso, X, Liu, T.: Some bounds for ramification of p n-torsion semi-stable representations. Preprint, avaliable at (2008)
  5. 5.
    Fontaine, J.-M.: Représentations p-adiques semi-stables. Astérisque (223), 113–184 (1994). With an appendix by Pierre Colmez, Périodes p-adiques (Bures-sur-Yvette, 1988)Google Scholar
  6. 6.
    Fontaine, J.-M.: Représentations p-adiques des corps locaux. I. The Grothendieck Festschrift, vol. II, Progr. Math., vol. 87, pp. 249–309. Birkhäuser Boston, Boston (1990)Google Scholar
  7. 7.
    Fontaine J.-M.: Le corps des périodes p-adiques. Astérisque 223, 59–111 (1994)MathSciNetGoogle Scholar
  8. 8.
    Fontaine, J.-M, Laffaille, G.: Construction de représentations p-adiques. Ann. Sci. École Norm. Sup. (4) 15 (1982), (4), 547–608 (1983)Google Scholar
  9. 9.
    Hungerford, T.W.: Algebra. Graduate Texts in Mathematics, vol. 73, Springer-Verlag, New York (1980). Reprint of the 1974 originalGoogle Scholar
  10. 10.
    Kisin, M.: Crystalline representations and F-crystals. Algebraic Geometry and Number Theory. Progr. Math., vol. 253, pp. 459–496. Birkhäuser Boston, Boston (2006)Google Scholar
  11. 11.
    Kisin M.: Potentially semi-stable deformation rings. J. Am. Math. Soc. 21(2), 513–546 (2008)MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Liu T.: Torsion p-adic Galois representations and a conjecture of Fontaine. Ann. Sci. École Norm. Sup. 40(4), 633–674 (2007)MATHGoogle Scholar
  13. 13.
    Liu, T.: Lattices in filtered \({(\varphi, {N})}\) -modules. Preprint, avaliable at (2008)
  14. 14.
    Liu T.: Lattices in semi-stable representations: proof of a conjecture of Breuil. Compositio Math. 144(1), 61–88 (2008)MATHCrossRefGoogle Scholar
  15. 15.
    Wach N.: Représentations p-adiques potentiellement cristallines. Bull. Soc. Math. France 124(3), 375–400 (1996)MATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Department of MathematicsPurdue UniversityWest LafayetteUSA

Personalised recommendations